A tabu search algorithm for the capacitated shortest spanning tree problem

Sharaiha, Y.M. and Gendreau, M. and Laporte, Gilbert and Osman, Ibrahim H. (1997) A tabu search algorithm for the capacitated shortest spanning tree problem. Networks, 29 (3). pp. 161-171. ISSN 0028-3045. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1002/(SICI)1097-0037(199705)2...

Abstract

The Capacitated Shortest Spanning Tree Problem consists of determining a shortest spanning tree in a vertex weighted graph such that the weight of every subtree linked to the root by an edge does not exceed a prescribed capacity. We propose a tabu search heuristic for this problem, as well as dynamic data structures developed to speed up the algorithm. Computational results on new randomly generated instances and on instances taken from the literature indicate that the proposed approach produces high-quality solutions within reasonable computing times. (C) 1997 John Wiley & Sons, Inc.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: T.J. Sango
Date Deposited: 13 May 2009 09:53
Last Modified: 11 Jul 2014 13:28
Resource URI: http://kar.kent.ac.uk/id/eprint/17945 (The current URI for this page, for reference purposes)
  • Depositors only (login required):